# SDR AALA202107127907

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 41,395 hours, 14,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Damaged
- Location: L4 Assist Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 4L-DOOR ASSIST BOTTLE PRESSURE WARNING ON FLIGHT ATTENDANT CABIN INTERCOMMUNICATION DATA SYSTEM PANEL. REMOVED AND REPLACED DIAPHRAGM IN PERCUSSION MECHANISM OF DOOR DAMPER AND EMERGENCY OPERATION CYLINDER OF 4L DOOR PER AMM 52-10-00-610-001-A.
